# SDR DL72S962380

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 652176633
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR GOUGED AT I/B SIDE OF T/E WEDGE.  SPLICED IN SPAR SECTION PER SRM 51-40-3.
